Affordable Access

Access to the full text

Varieties of Characters

Authors
  • Lawton, Sean1
  • Sikora, Adam S.2
  • 1 George Mason University, Department of Mathematical Sciences, 4400 University Drive, Fairfax, Virginia, 22030, USA , Fairfax (United States)
  • 2 University at Buffalo, SUNY, 244 Math Bldg, Buffalo, NY, 14260, USA , Buffalo (United States)
Type
Published Article
Journal
Algebras and Representation Theory
Publisher
Springer Netherlands
Publication Date
Mar 18, 2017
Volume
20
Issue
5
Pages
1133–1141
Identifiers
DOI: 10.1007/s10468-017-9679-y
Source
Springer Nature
Keywords
License
Yellow

Abstract

Let G be a connected reductive affine algebraic group. In this short note we define the variety of G-characters of a finitely generated group Γ and show that the quotient of the G-character variety of Γ by the action of the trace preserving outer automorphisms of G normalizes the variety of G-characters when Γ is a free group, free abelian group, or a surface group.

Report this publication

Statistics

Seen <100 times